# SDR GTIA2024041438062

- Difficulty date: April 11, 2024
- Submitted: April 14, 2024
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 28,606 hours, 12,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 879090
- Condition: Faulted
- Location: Emergency Lights
- Part time: 3,167 hours, 1,451 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EPSU 10WL BATTERY FAULTING -R/R EPSU 10WL BATTERY IAW AMM 33-51-38. OPS CHECK GOOD NO FAULTS FOUND AT THIS TIME.
